Journal article icon

Journal article

Quantified asymptotic behaviour of Banach space operators and applications to iterative projection methods

Abstract:

We present an extension of our earlier work [Ritt operators and convergence in the method of alternating projections, J. Approx. Theory, 205:133–148, 2016] by proving a general asymptotic result for orbits of an operator acting on a reflexive Banach space. This result is obtained under a condition involving the growth of the resolvent, and we also discuss conditions involving the location and the geometry of the numerical range of the operator. We then apply the general results to some classe...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Authors


More from this funder
Grant:
ANR-11- LABX-0007-01
Publisher:
Yokohama Publishers Publisher's website
Journal:
Pure and Applied Functional Analysis Journal website
Volume:
2
Issue:
4
Pages:
585-598
Publication date:
2017-10-31
Acceptance date:
2017-03-17
EISSN:
2189-3764
ISSN:
2189-3756
Pubs id:
pubs:686313
URN:
uri:71adc81f-345e-493b-9a69-66ca3bc36cb7
UUID:
uuid:71adc81f-345e-493b-9a69-66ca3bc36cb7
Local pid:
pubs:686313

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP